I'm not sure constipation causes a specific sensation.But a lot of people even with severe diarrhea can have all sorts of pains, distension, bloating, and feeling like something (gas or stool) is stuck. I'm not sure how much any of that caused by the hard dry stool that takes too long to pass.Unfortunately I don't know at what point you would need to back off medication. It is kind of a trial and error thing. Hopefully the idea is eventually the CBT will control enough of the symptoms you can reduce or stop the medications. But how to know when that is...I don't have a good guideline.You might talk this over with the therapist and see if they have a suggestion. All I know about is me and I went from having to take an antispasmodic the second one wore off to only needing one or two a day and then not needing even that. I realized I was much better when I stopped knowing exactly where that pill bottle was every moment of every day.